{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,10]],"date-time":"2026-06-10T10:07:29Z","timestamp":1781086049488,"version":"3.54.1"},"reference-count":19,"publisher":"BMJ","content-domain":{"domain":["bmj.com"],"crossmark-restriction":true},"short-container-title":["BMJ Case Reports"],"accepted":{"date-parts":[[2015,7,2]]},"abstract":"<jats:p>A 26-year-old man, who had started treatment for pulmonary tuberculosis, developed polyarthralgia, generalised myalgia, weakness, and elevated uric acid and creatine kinase levels. His polyarthralgia improved on cessation of pyrazinamide, but the improvement in his myalgia and creatine kinase was delayed. Drug-induced myopathy was considered as there were no clear alternative explanations.<\/jats:p>","DOI":"10.1136\/bcr-2014-206906","type":"journal-article","created":{"date-parts":[[2015,7,15]],"date-time":"2015-07-15T12:03:51Z","timestamp":1436961831000},"page":"bcr2014206906","update-policy":"https:\/\/doi.org\/10.1136\/crossmarkpolicy","source":"Crossref","is-referenced-by-count":4,"title":["Drug-induced myopathy in a patient with pulmonary tuberculosis"],"prefix":"10.1136","volume":"2015","author":[{"given":"Rajiv","family":"Shah","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Pradhib","family":"Venkatesan","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"239","published-online":{"date-parts":[[2015,7,15]]},"reference":[{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.1","doi-asserted-by":"publisher","DOI":"10.1136\/pgmj.69.811.333"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.2","doi-asserted-by":"crossref","first-page":"1017","DOI":"10.1016\/S0889-857X(21)00078-8","article-title":"Drug-related myopathies","volume":"20","author":"Zuckner","year":"1994","journal-title":"Rheum Dis Clin North Am"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.3","doi-asserted-by":"publisher","DOI":"10.1136\/jnnp.2008.168294"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.4","doi-asserted-by":"publisher","DOI":"10.1007\/s11926-010-0104-3"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.5","doi-asserted-by":"crossref","first-page":"562","DOI":"10.1016\/S0140-6736(78)92894-5","article-title":"Drug-induced myopathies in man","volume":"2","author":"Lane","year":"1978","journal-title":"Lancet"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.6","doi-asserted-by":"publisher","DOI":"10.1002\/mus.10244"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.7","doi-asserted-by":"publisher","DOI":"10.1093\/rheumatology\/keg228"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.8","doi-asserted-by":"publisher","DOI":"10.1177\/0961203306070000"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.9","doi-asserted-by":"publisher","DOI":"10.1016\/0041-3879(80)90060-4"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.10","doi-asserted-by":"publisher","DOI":"10.1164\/rccm.200206-626OC"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.11","unstructured":"United States Federal Drug Agency. http:\/\/www.fda.gov\/Drugs\/GuidanceComplianceRegulatoryInformation\/Surveillance\/AdverseDrugEffects\/default.htm (accessed 8 Jul 2014)"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.12","unstructured":"Medicines and Healthcare products Regulatory Agency (MHRA). http:\/\/www.mhra.gov.uk\/Safetyinformation\/Reportingsafetyproblems\/Reportingsuspectedadversedrugreactions\/index.htm (accessed 8 Jul 2014)"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.13","doi-asserted-by":"publisher","DOI":"10.2169\/internalmedicine1962.30.468"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.14","doi-asserted-by":"publisher","DOI":"10.1093\/oxfordjournals.ndt.a027684"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.15","first-page":"341","article-title":"Pyrazinamide induced hyperuricaemia presenting as severe bilateral leg cramps","volume":"105","author":"Gupta","year":"2007","journal-title":"J Indian Med Assoc"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.16","first-page":"300","article-title":"Rapidly developing optic neuritis secondary to ethambutol: possible mechanism of injury","volume":"55","author":"Ali","year":"2005","journal-title":"J Pak Med Assoc"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.17","first-page":"190","article-title":"Ethambutol is toxic to retinal ganglion cells via an excitotoxic pathway","volume":"40","author":"Heng","year":"1999","journal-title":"Invest Ophthalmol Vis Sci"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.18","doi-asserted-by":"publisher","DOI":"10.1016\/j.mito.2009.11.004"},{"key":"2025042706481484000_2015.jul15_1.bcr2014206906.19","doi-asserted-by":"publisher","DOI":"10.3346\/jkms.2008.23.3.521"}],"container-title":["BMJ Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/syndication.highwire.org\/content\/doi\/10.1136\/bcr-2014-206906","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,4,27]],"date-time":"2025-04-27T13:48:23Z","timestamp":1745761703000},"score":1,"resource":{"primary":{"URL":"https:\/\/casereports.bmj.com\/lookup\/doi\/10.1136\/bcr-2014-206906"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015,7,15]]},"references-count":19,"alternative-id":["10.1136\/bcr-2014-206906"],"URL":"https:\/\/doi.org\/10.1136\/bcr-2014-206906","relation":{},"ISSN":["1757-790X"],"issn-type":[{"value":"1757-790X","type":"electronic"}],"subject":[],"published":{"date-parts":[[2015,7,15]]}}}